Volume 12, issue 2 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Simplicial volume of $\mathbb{Q}$–rank one locally symmetric spaces covered by the product of $\mathbb{R}$–rank one symmetric spaces

Sungwoon Kim and Inkang Kim

Algebraic & Geometric Topology 12 (2012) 1165–1181
Bibliography
1 G Besson, G Courtois, S Gallot, Volume et entropie minimale des espaces localement symétriques, Invent. Math. 103 (1991) 417 MR1085114
2 A Borel, Introduction aux groupes arithmétiques, 1341, Hermann (1969) 125 MR0244260
3 M Bucher-Karlsson, Simplicial volume of locally symmetric spaces covered by SL3SO(3), Geom. Dedicata 125 (2007) 203 MR2322549
4 M Bucher-Karlsson, The proportionality constant for the simplicial volume of locally symmetric spaces, Colloq. Math. 111 (2008) 183 MR2365796
5 M Bucher, I Kim, S Kim, Proportionality principle for the simplicial volume of –rank one locally symmetric spaces, in preparation
6 C Connell, B Farb, The degree theorem in higher rank, J. Differential Geom. 65 (2003) 19 MR2057530
7 C Connell, B Farb, Minimal entropy rigidity for lattices in products of rank one symmetric spaces, Comm. Anal. Geom. 11 (2003) 1001 MR2032507
8 C Connell, B Farb, Some recent applications of the barycenter method in geometry, from: "Topology and geometry of manifolds (Athens, GA, 2001)", Proc. Sympos. Pure Math. 71, Amer. Math. Soc. (2003) 19 MR2024628
9 J L Dupont, Simplicial de Rham cohomology and characteristic classes of flat bundles, Topology 15 (1976) 233 MR0413122
10 P B Eberlein, Geometry of nonpositively curved manifolds, , University of Chicago Press (1996) MR1441541
11 R Frigerio, (Bounded) continuous cohomology and Gromov’s proportionality principle, Manuscripta Math. 134 (2011) 435 MR2765720
12 M Gromov, Volume and bounded cohomology, Inst. Hautes Études Sci. Publ. Math. (1982) 5 MR686042
13 H Inoue, K Yano, The Gromov invariant of negatively curved manifolds, Topology 21 (1982) 83 MR630882
14 J F Lafont, B Schmidt, Simplicial volume of closed locally symmetric spaces of non-compact type, Acta Math. 197 (2006) 129 MR2285319
15 E Leuzinger, An exhaustion of locally symmetric spaces by compact submanifolds with corners, Invent. Math. 121 (1995) 389 MR1346213
16 E Leuzinger, On polyhedral retracts and compactifications of locally symmetric spaces, Differential Geom. Appl. 20 (2004) 293 MR2053916
17 C Löh, Measure homology and singular homology are isometrically isomorphic, Math. Z. 253 (2006) 197 MR2206643
18 C Löh, 1–Homology and Simplicial Volume, PhD thesis, WWU Münster (2007)
19 C Löh, R Sauer, Degree theorems and Lipschitz simplicial volume for nonpositively curved manifolds of finite volume, J. Topol. 2 (2009) 193 MR2499443
20 C Löh, R Sauer, Simplicial volume of Hilbert modular varieties, Comment. Math. Helv. 84 (2009) 457 MR2507250
21 R P Savage Jr., The space of positive definite matrices and Gromov’s invariant, Trans. Amer. Math. Soc. 274 (1982) 239 MR670930
22 W Thurston, Geometry and Topology of 3–manifolds, lecture notes (1978)
23 R J Zimmer, Ergodic theory and semisimple groups, 81, Birkhäuser (1984) MR776417